# SDR DALA12010793132

- Difficulty date: October 18, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR 65-66 Y1732 UPPER FLANG HOLES HAS CORROSION. R & R FLOOR SUPPORT IAW SRM 51-42-11.  BLENDED AREA IAW SRM 51-74-00 L=1.0 W=0.8" D=0.03" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102.
